# SDR AU510002015

- Difficulty date: March 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UL37842
- Condition: Damaged
- Location: Engine Cowling
- Component: Engine Cowling, Rroyce
- Component part number: RB211524G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT FORWARD LOWER CARBON FIBER PANEL P/N UL37842 DAMAGED.  FORWARD SUPPORT BRACKETS (2OFF) P/N UL24084A FOUND SHEARED/CRACKED TO COMPRESSOR CASING.  CORE PANEL SUPPORT BRACKETS (3OFF) UNSERVICEABLE.  LT LOWER `A` FRAME TO CORE CUFF PANELS DAMAGED/MISSING.  LOWER CUFF PANEL P/N UL27564 AND UPPER CUFF PANEL P/N UL27563 MISSING.
